# SDR AALA20110606NRT01

- Difficulty date: June 6, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 38,495 hours, 5,087 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST CLASS LAVATORY OVERHEAD LIGHT ARCED AND CAUSED ACRID ODOR.  PLACARD LAV 1AR MIRROR LIGHT INOPERATIVE PER MEL 33-3 AUTH 6-137-C.  REPLACED SOCKET IN RIGHT FIRST CLASS LAVATORY MIRROR ON 06/08/2011 AT ORD.  OPS CHECK NORMAL.
